MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 24600-0007
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 22085259.Medical device expiration date: 05-aug-2025.Device manufacture date: (b)(6) 2022.Medical device lot #: 22085260 medical device expiration date: 08-aug-2025 device manufacture date: (b)(6) 2022 investigation summary: no photo or sample was received for the customer's complaint of component damage/ separation.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model 24600-0007 lot numbers 22085259 & 22085260 was performed.The search showed that a total of 23,043 units in both lot numbers were built on (b)(6) 2022 respectively.There were no quality notifications issued for the failure mode reported by the customer during the build of these sets.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 1 bd alaris¿ pump module smartsite¿ low sorbing infusion set each from lots 22085259 and 22085260 had slits in their tubing that caused leakage during the infusion.The following information was provided by the initial reporter: "we had an iv set leak towards the end of a 550ml infusion.The leak developed at the junction where the dark blue plastic meets the soft rubber tubing on the primary set (this is the part of the line that gets placed on the alaris pump module).I inspected the line closely and it appears that there was a slit on that spot.".

Brand Name
BD ALARIS¿ PUMP MODULE SMARTSITE¿ LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16382754
Report Number9616066-2023-00215
Device Sequence Number12189598
Product Code FPA
UDI-Device Identifier50885403241978
UDI-Public50885403241978
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24600-0007
Device Catalogue Number24600-0007
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown